# SDR TWAA9722003

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT DUE TO A FLAT NOSE LANDING GEAR STRUT SENSING GROUND MODE.  SERVICES STRUT, OPERATIONAL CHECK NORMAL.  (M)
